Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Side effects or infection?

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Side effects or infection?

Post by Helico_expert » Fri Aug 10, 2018 10:32 am

Some asymptomatic patients can develop reflux symptoms after HP eradication. That's why some doctors refuse to treat the patients if they are asymptomatic. Nevertheless, a retest is a good idea to find out if your current symptoms are still because of H. pylori. But make sure you stop PPI long enough before the retesting.

Berorion
Posts: 16
Joined: Thu Feb 15, 2018 6:16 am

Re: Side effects or infection?

Post by Berorion » Tue Aug 14, 2018 5:38 am

UK_north wrote:
Wed Aug 08, 2018 2:26 am
frabbits86 wrote:
Wed Aug 08, 2018 2:05 am
When I had a stool sample to check for H Pylori the doc also tested for Calprotectin. I was positive for h pylori and had a high calprotectin level of 330 i think.

I'm sure there are a number of reports which correlate calprotectin (which is normally though as inflammation of the intestines/bowels) with gastritis, which is obviously caused by h pylori.
Thanks for the info. I don't know if it makes much difference but I'm still (after roughly 6 months) only seeing my General practitioner. I'd have thought by now that I'd have been passed on to a specialist.

With any luck at my next appointment my doctor will send me for an endoscopy and I can be retested for pylori at the same time.
Hi uk north
Im sorry to hear your still unwell its a horrible bacteria . Im also suprised you havent been sent to a gastro specialist 🤔 could you ask you doctor for a referal letter ? Hpylori can effect bowels as my sample came back ,not sure of what it said but my gastro said it was inflamation in the bowel or colon so i had to have a colonoscopy but thankfully that was clear . One thing i forgot to mention was my specialist put me on a 3 month perscription of ensure plus advance as i was so thin and weak and within a few days i started to feel a lot better

Joy
Posts: 7
Joined: Tue Aug 14, 2018 8:45 am

Re: Side effects or infection?

Post by Joy » Tue Aug 14, 2018 9:00 am

I was diagnosed of having toilet infection and h pylori...
My doctor prescribed afrogyll, clarithromycin and patroprazole for me...
For a seven days treatment... I'm on day 5 now..
But I started having brown urine, sleepless night and a bloated stomach yesterday.. Is this normal?..
Cause to b honest, I'm scared of taking the drugs.. I feel so uncomfortable

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Side effects or infection?

Post by Helico_expert » Tue Aug 14, 2018 9:19 am

The more scare you are, the more side effect you will feel. I think you are fine, but you can talk to your doctor and ask him to give you a proper check up.

Joy
Posts: 7
Joined: Tue Aug 14, 2018 8:45 am

Re: Side effects or infection?

Post by Joy » Tue Aug 14, 2018 4:39 pm

I'll try not to be scared. But is it normal for me to bloat while taking the treatment.

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Side effects or infection?

Post by Helico_expert » Tue Aug 14, 2018 7:45 pm

bloating can be normal. so there is no need to worry. all the best to your treatment.

UK_north
Posts: 14
Joined: Thu May 31, 2018 3:20 pm

Re: Side effects or infection?

Post by UK_north » Tue Aug 14, 2018 11:55 pm

So I've just got back from my doctors and my calprotectin levels were 50 and 450. He's finally referred me to a specialist, but obviously I'll have to wait a while for the appointment. I'll be making sure they test for pylori when they do the endoscopy.

After today's visit though, the little faith I had in my GP has well and truly gone. He asked me if I was on any medication, and when I told him I was on ranitidine he asked why? A bit strange coming from the doctor that prescribed it.

Joy
Posts: 7
Joined: Tue Aug 14, 2018 8:45 am

Re: Side effects or infection?

Post by Joy » Wed Aug 15, 2018 4:03 am

I went to visit my doctor today and he scanned me.. After the scan, he said I have yeast infection. What could possibly cause this?

Joy
Posts: 7
Joined: Tue Aug 14, 2018 8:45 am

Re: Side effects or infection?

Post by Joy » Wed Aug 15, 2018 5:32 am

I just threw up now, while trying to swallow the pratoprazole and clarytomycin...
I was able to take the claritomycin back but the pratoprazole melted..
I called my doctor and he said I shld take it easy with myself... Am I safe?

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Side effects or infection?

Post by Helico_expert » Wed Aug 15, 2018 8:32 am

perhaps you want to stop pantoprazole and try other PPI, such as rabeprazole? they work the same. You can ask the pharmacist to switch it for you.

PPI are normally quite safe. some people take it for years. We find that higher dose PPI get higher success rate in killing H. pylori. So we always give double the recommended dose.

Nevertheless, throwing up is a side effect that has to be monitored. So make sure your doctor knows about it.

Post Reply

Return to “Diseases and Symptoms”